| Model Number |
BA25-100/I20-40 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately 5.5 years post initial implant a type 3b endoleak was identified during a routine follow up.Physician is planning an intervention.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately 5.5 years post initial implant a type 3b endoleak was identified during a routine follow up.Physician is planning an intervention.Additional information: re-intervention complete.Physician elected to reline with an afx2 bifurcated stent graft and a ovation ix limb extension.No patient status provided.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.An evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Requests were made and denied response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No patient status provided.No additional investigation of this reported adverse event is planned however, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events.Device iteration is afx with duraply corrections: b2: outcomes attributed to ae.H6: result code: remove code 3233.H6: conclusion code: remove code 11.